# SDR AALA20140410019

- Difficulty date: April 10, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N361AA
- Make and model: Boeing 767323
- Aircraft serial: 24042
- Aircraft time: 106,733 hours, 17,381 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bezel
- Part number: 12653
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BEZEL MISSING AT UPPER LT AFT GALLEY AISLE.  REPLACED BEZEL, OPERATIONS CHECKED NORMAL.
